Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

No help with antibiotics prescribed for typhoid symptoms. Other doctor said viral. What could it be?

As I suspected by the doctor for typhoid and gave antibiotic for 5 days and nothing improved despite taking the prescribed medicine and as per the report culture there is no symptom of typhoid and that doctor does not found to be reliable and I checked from another doctor and he said you have viral and now taking medicine of Viral, antibiotic. So, doctor please suggest me, what is the reality? YYYY@YYYY
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for the query.
There are many causes of fever like viral,bacterial or other systemic diseases.

So it is not possible to tell one single cause for fever without testing for blood or radiological investigations.

Get blood tested for malaria and dengue.Also get a chest x-ray,ESR and HB,CBC and urine test.

This will help to come to a provisional diagnosis.

Hope this helps you.

Thank you.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor